# SDR AALA2020061529008

- Difficulty date: June 11, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 40,161 hours, 14,481 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN MOD VISIT: DURING FUSELAGE INSPECTION INSPECTION FOUND THE AFT LOWER GOGO ANTENNA BASE DOUBLER WITH CORROSION. CORROSION WAS REMOVED AND REMAINING THICKNESS WAS OUT-OF-LIMITS. THE GOGO ANTENNA DOUBLER WAS REPLACED.***SUPPLEMENTAL ACTION SECTION 3 AND 4: REMOVED AND REPLACED DOUBLER, FILLER AND U-CHANNEL IAW GOGO DRAWING P15511, P18146 AND SRM 51-42-11.
